# SDR 2003FA0000229

- Difficulty date: February 21, 2003
- Submitted: February 21, 2003
- Operation: General aviation
- Aircraft: N431BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029013
- Aircraft time: 95 hours
- System (JASC): 2720 · Rudder Control System
- Part: Ring
- Part number: 12CSN022930
- Condition: Missing
- Location: Rudder Pedal
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ONE TIME FLEET INSPECTION REVEALED SAFETY RING MISSING.ONE OF THREE AIRCRAFT BELIEVED TO HAVE NOT HAD INSTALLED AT FACTORY.INSPECTION OF AIRCRAFT DID NOT PRODUCE MISSING PART.
